# SDR QXEA0000485

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO 3.4 DENTS ON LOWER CORNER OF FORWARD CARGO DOOR.  REPAIRED IAW FOKKER SRM 51-11-4, PAGE 2F, HORIZON AIR EA 4-52-321 AND FOKKER SRM 51-31-05.
